# SDR UIEA2014052100213

- Difficulty date: May 21, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 64,330 hours, 10,282 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 3327009007
- Part serial: 0489
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CONTROL CHECK,  RUDDER SHUDDERS & SHAKES, ACFT LT & RT PEDAL DEFLECTION.   R & R THE UPPER RUDDER POWER CONTROL MODULE IAW MM 27-21-17.  PERFORMED OPERATIONAL TEST, ALL CHECKED GOOD, NO VIBRATION FELT, OK FOR SERVICE.
